Von Neumann Regular Rings

Book

Von Neumann Regular Rings
Monographs and Studies in Math., No. 4
London (1979) Pitman
Zentralblatt 411 (1980) 16007; Math. Reviews 80e:16011;
Bull. Amer. Math. Soc. 3 (1980) 752-757
Second Edition:
Malabar, FL (1991) Krieger
Zentralblatt 749 (1992) 16001; Math. Reviews 93m:16006

Expository and Overview Articles

Von Neumann regular rings and direct sum decomposition problems
in Abelian Groups and Modules, Padova 1994 (A. Facchini and C. Menini, Eds.), pp. 249-255
Dordrecht (1995) Kluwer
Zentralblatt 841.16008
Partially ordered Grothendieck groups
in Algebra and Its Applications (H.L. Manocha and J.B. Srivastava, Eds.), pp. 71-90
New York (1984) Dekker
Zentralblatt 544 (1985) 16011
Von Neumann regular rings: Connections with functional analysis
Bull. Amer. Math. Soc. 4 (1981) 125-134
Zentralblatt 467 (1982) 16020; Math. Reviews 82d:16012
Regular rings and rank functions
in Noncommutative Ring Theory Kent State 1975 (J.H. Cozzens and F.L. Sandomierski, Eds.), pp. 83-104
Lecture Notes in Math. No. 545
Berlin (1976) Springer-Verlag
Zentralblatt 341 (1977) 16006; Math. Reviews 55 (1978) 401

Research Articles

The complete dimension theory of partially ordered systems with equivalence and orthogonality (with F. Wehrung)
Memoirs Amer. Math. Soc. No. 831 (2005) viii+1-117
Zentralblatt 1075.06001; Math. Reviews 06d:06001
K0 of purely infinite simple regular rings (with P. Ara and E. Pardo)
K-Theory 26 (2002) 69-100
Zentralblatt 1012.16013; Math. Reviews 04e:19001
Representations of distributive semilattices in ideal lattices of various algebraic structures (with F. Wehrung)
Algebra Universalis 45 (2001) 71-102
Math. Reviews 02g:06008; Zentralblatt 1039.06003
K1 of separative exchange rings and C*-algebras with real rank zero (with P. Ara, K. C. O'Meara, and R. Raphael)
Pacific J. Math. 195 (2000) 261-275
Math. Reviews 01m:46155; Zentralblatt 1108.46311
Separative cancellation for projective modules over exchange rings (with P. Ara, K. C. O'Meara, and E. Pardo)
Israel J. Math. 105 (1998) 105-137
Math. Reviews 99g:16006; Zentralblatt 908.16002
Diagonalization of matrices over regular rings (with P. Ara, K. C. O'Meara, and E. Pardo)
Linear Algebra Applic. 265 (1997) 147-163
Zentralblatt 883.15006; Math. Reviews 98i:16013
Torsion in K0 of unit-regular rings
Proc. Edinburgh Math. Soc. 38 (1995) 331-341
Zentralblatt 821 (1995) 16008; Math. Reviews 97c:16010
K-theoretically simple von Neumann regular rings (with P. Ara, E. Pardo, and D.V. Tyukavkin)
J. Algebra 174 (1995) 531-552
Math. Reviews 96g:16012; Zentralblatt 837.16008
K0 of regular rings with bounded index of nilpotence
in Abelian Group Theory and Related Topics (R. Göbel, P. Hill, and W. Liebert, Eds.)
Contemp. Math. 171 (1994) 173-199
Math. Reviews 95h:16008; Zentralblatt 816 (1995) 16012
Free and residually artinian regular rings (with P. Menal and J. Moncasi)
J. Algebra 156 (1993) 407-432
Math. Reviews 94f:16025; Zentralblatt 780.16006
The almost isomorphism relation for simple regular rings (with P. Ara)
Publ. Mat. (Barcelona) 36 (1992) 369-388
Math. Reviews 94f:16024; Zentralblatt 792.16013
Cancellation of finitely generated modules over regular rings (with J. Moncasi)
Osaka J. Math. 26 (1989) 679-685
Zentralblatt 716 (1991) 16007; Math. Reviews 91b:16013
Classification of ring and C*-algebra direct limits of finite-dimensional semisimple real algebras (with D.E. Handelman)
Memoirs Amer. Math. Soc. No. 372 (1987) vii + 1-147
Zentralblatt 629 (1988) 46053; Math. Reviews 88k: 46067
Tensor products of dimension groups and K0 of unit-regular rings (with D.E. Handelman)
Canadian J. Math. 38 (1986) 633-658
Zentralblatt 608 (1987) 16027; Math. Reviews 87i:16043
Directly finite aleph-nought-continuous regular rings
Pacific J. Math. 100 (1982) 105-122
Zentralblatt 453 (1981) 16007; Math. Reviews 83j:16022
Metrically complete regular rings
Trans. Amer. Math. Soc. 272 (1982) 275-310
Zentralblatt 494 (1983) 16007; Math. Reviews 83i:16014
Extensions of simple by simple unit-regular rings
in Ring Theory Antwerp 1980 (F. Van Oystaeyen, Ed.), pp. 42-58
Lecture Notes in Math. No. 825
Berlin (1980) Springer-Verlag
Zentralblatt 446 (1981) 16010; Math. Reviews 82m:16009
Affine representations of Grothendieck groups and applications to Rickart C*-algebras and Aleph0-continuous regular rings (with D.E. Handelman and J.W. Lawrence)
Memoirs Amer. Math. Soc. No. 234 (1980) vii+1-163
Zentralblatt 435 (1981) 16005; Math. Reviews 81f:16040
Artinian and noetherian modules over regular rings
Communic. in Algebra 8 (1980) 477-504
Zentralblatt 438 (1981) 16006; Math. Reviews 81g:16015
Homogenization of regular rings of bounded index (with D.E. Handelman)
Pacific J. Math. 84 (1979) 63-78
Zentralblatt 388 (1979) 16012; Math. Reviews 81f:16020
Centers of regular self-injective rings
Pacific J. Math. 76 (1978) 381-395
Zentralblatt 351 (1978) 16007; Math. Reviews 58 (1979) 28059
Completions of regular rings. II
Pacific J. Math. 72 (1977) 423-459
Zentralblatt 337 (1977) 16002; Math. Reviews 57 (1979) 16354
Algebraic representations of Choquet simplexes
J. Pure Appl. Algebra 11 (1977) 111-130
Zentralblatt 372 (1978) 16009; Math. Reviews 57 (1979) 6147
Dimension theory for nonsingular injective modules (with A.K. Boyle)
Memoirs Amer. Math. Soc. No. 177 (1976) vii+1-112
Zentralblatt 335 (1977) 16024; Math. Reviews 55 (1978) 3001
Completions of regular rings
Math. Annalen 220 (1976) 229-252
Zentralblatt 321 (1976) 16010; Math. Reviews 53 (1977) 13296
Rank functions and K0 of regular rings (with D. Handelman)
J. Pure Appl. Algebra 7 (1976) 195-216
Zentralblatt 321 (1976) 16009; Math. Reviews 52 (1976) 10794
Simple self-injective rings (with D. Handelman)
Communic. in Algebra 3 (1975) 797-834
Zentralblatt 311 (1976) 16029; Math. Reviews 52 (1976) 498
Simple regular rings and rank functions
Math. Annalen 214 (1975) 267-287
Zentralblatt 285 (1975) 16008; Math. Reviews 53 (1977) 13295
Simple self-injective rings need not be artinian
Communic. in Algebra 2 (1974) 83-89
Zentralblatt 267 (1974) 16011; Math. Reviews 50 (1975) 402
Prime ideals in regular self-injective rings. II
J. Pure Appl. Algebra 3 (1973) 357-373
Zentralblatt 272 (1974) 16016; Math. Reviews 48 (1974) 8561
Prime ideals in regular self-injective rings
Canadian J. Math. 25 (1973) 829-839
Zentralblatt 229 (1972) 16021; Math. Reviews 48 (1974) 4037

Author:
goodearl@math.ucsb.edu

Last Modified: January 2006

Research Interests

Curriculum Vitae

Ken Goodearl's Home Page

Department of Mathematics Home Page


UCSB Home Page